# SDR GTIA2019112184793

- Difficulty date: November 18, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 51,922 hours, 24,265 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH SWEET SOLVENT ODOR SMELL NOTICED IN PAX CABIN AND COCKPIT-TROUBLESHOT IAW TSM 05-50-00-810-831-A. AEROTRACER DETECTED NO ODORS. A/C OK FOR CONTINUED OPERATION.
